# SDR IPXA2014070283384

- Difficulty date: June 19, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RECEIVED EICAS "ANTISKID" & "AUTOBRAKES", WENT AROUND. EICAS MES WENT AWAY.  LOWERED GEAR AGAIN.  RECEIVED BOTH EICAS MESSAGES AGAIN.  EMERGENCY DECLARED,  MESSAGES DISAPPEARED AFTER A FEW MINUTES.   LEAK AND SYS CHECK OF ANTISKID CONTROL VALVE PER MM 32-44-02 AND 32-42-00/501. ACCOMPLISHED REQUIRED TESTS NO DEFECTS NOTED IAW MM 32-42-00-736-003.
